# SDR CA050307012

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,168 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLAP MOVEMENT AS INTERMITTENT.  MAINTENANCE REPLACED THE FLAP CONTROL RELAY AND THE AIRCRAFT WAS RELEASED.  FURTHER INVESTIGATION INTO THE RELAYS IDENTIFIED A KNOWN MANUFACTURER PROBLEM WITH RELAYS PRIOR TO DATE CODE 0444.  THE CODE IDENTIFIES YEAR 2004-WEEK 44. POST 0444 RELAYS HAVE BEEN MODIFIED TO CORRECT THE INTERMITTENT ISSUE WITH THE RELAYS THROUGH A MODIFICATION TO PREVENT STICKING AND INTERMITTENT ACTUATION.
